# SDR AWHA20130306001

- Difficulty date: February 13, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N846FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0154
- Aircraft time: 11,674 hours, 11,930 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,465 hours, 4,009 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7028015
- Part serial: B10352
- Condition: Faulty
- Location: Engine
- Part time: 3,420 hours, 3,957 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

FLIGHT 8662, THE CONDITION LEVER WAS ADVANCED AND THE ENGINE ACCELERATED TO TAKEOFF POWER WITH NO POWER LEVER INPUT.  WHEN THE PILOT WENT INTO BETA AND BRAKING WHICH RESULTED IN A CHANGE OF NOISE/PITCH WITH NO NOTICEABLE POWER REDUCTION.  PILOT RETURNED CONDITION LEVER TO LOW IDLE BUT DID NOT NOTICE ENOUGH CHANGE TO SLOW DOWN.  THE ENGINE WAS SECURED BY CONDITION LEVER CUTOFF.  AIRCRAFT WAS BROUGHT TO A STOP BY USE OF AIRCRAFT BRAKES. AFTER COMING TO A STOP A FIRE IMMEDIATELY STARTED AT THE MAIN WHEELS OF AIRCRAFT.  FIRE WAS EXTINGUISHED BY ONTARIO FIRE PERSONNEL.
